Continuity of the coefficient of reflection of a one-dimensional Schrödinger equation
Differencialʹnye uravneniâ, Tome 21 (1985) no. 11, pp. 1993-1995
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_11_a18,
author = {I. M. Guseinov},
title = {Continuity of the coefficient of reflection of a one-dimensional {Schr\"odinger} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1993--1995},
year = {1985},
volume = {21},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_11_a18/}
}
I. M. Guseinov. Continuity of the coefficient of reflection of a one-dimensional Schrödinger equation. Differencialʹnye uravneniâ, Tome 21 (1985) no. 11, pp. 1993-1995. http://geodesic.mathdoc.fr/item/DE_1985_21_11_a18/